Jump to content
  • Sign Up

ActionClaw

Members
  • Content Count

    1
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ActionClaw

  • Rank
    Contributor
  1. Many of you seem familar with candidiasis and its various remedies including grapefruit seed extract so I'm hoping I may be able to find an answer to my question here. I tried but was unable to find a GSE specific forum. If someone knows of one or a more appropriate forum, please direct me to it. Without going into unnecessary detail about other problems, symptoms etc. I've done considerable research and concluded there's a strong indication that I have candidiasis. (Along with following a restricted diet, etc.) I began to treat it with doses of GSE larger than to what I was accustomed; over a dozen drops several times daily. I've recently been having what is referred to as "pale stool" (yellowish, clay-colored not the almost white some report). I rarely, if ever, had this before but, recently,I didn't notice if it began along with other symptoms or only after beginning to take the increased amounts of GSE. I know that "Pale stool" can be symptomatic of a variety of problems (hepatitis, liver/gall bladder problems, Celiac disease etc.) however, I also read that it could be a sign of "modified bowel flora" or "sterilized bowels" usually as a result of antibiotics. Since the GSE is supposed to be performing a task similar to that done by antibiotics, I wonder if this could just be a sign that it's doing its job. I can simply stop taking the GSE for a few days and see if things return to normal but, if it's simply doing what it's supposed to, I'd rather not interupt it and possibly have to start over again. So, my question is, basically, has anyone here observed having pale stools after taking (especially larger doses of) GSE? Thanks
×
×
  • Create New...